×

zbMATH — the first resource for mathematics

Almost periodic solutions to one quasilinear systems with linear delay. (English. Russian original) Zbl 0855.34086
Sib. Math. J. 35, No. 4, 683-688 (1994); translation from Sib. Mat. Zh. 35, No. 4, 768-773 (1994).
A quasilinear system (with a delay depending linearly on time) of the form (1) \(dx (t)/dt = Ax (t) + Bx (\mu t) + f(t) + \nu F(t,x (t), x (\mu t))\), \(\mu = \text{const}\), \(0 < \mu < 1\), \(t \geq t_0 > 0\), \(\nu > 0\), is considered, where \(A\) and \(B\) are constant \((m \times m)\)-matrices, \(x(t)\) is an \(m\)-dimensional vector-function of the time \(t\), \(f(t)\) is an almost periodic \(m\)-dimensional vector-function, \(F\) is a nonlinear vector-function. A theorem on existence of a unique almost periodic asymptotically stable solution of the equation (1) is proved.

MSC:
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] V. I. Rozhkov and B. G. Grebenshchikov, ”Sufficient conditions for existence of almost periodic solutions to linear stationary systems with linear delay,” in: Abstracts: XXVII Scientific Conference of Fiz.-Math. Department of the Univ. ”Druzhby Narodov,” Moscow, 1991, p. 107.
[2] B. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967). · Zbl 0155.41601
[3] A. Halanau and D. Wexler, The Qualitative Theory of Systems with Impulse [Russian translation], Mir, Moscow (1971).
[4] B. G. Grebenshchikov, ”Stability of systems with linear time-dependent delay,” in: Stability and Nonlinear Oscillations [in Russian], Ural’sk. Univ., Sverdlovsk, 1983, pp. 25–34.
[5] B. G. Grebenshchikov, ”Stability with respect to the first approximation of systems with linear time-dependent delay,” Differentsial’nye Uravneniya,26, No. 2, 214–218 (1990). · Zbl 0698.34062
[6] B. G. Grebenshchikov, ”On boundedness of solutions to a nonhomogeneous system with linear time-dependent delay,” in: Stability and Nonlinear Oscillations [in Russian], Ural’sk. Univ., Sverdlovsk, 1986, pp. 7–12.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.